# SDR 98ZZZX3074

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4156F
- Make and model: Cessna 172
- Aircraft serial: 46056
- Engine: Cont O300A
- System (JASC): 7414 · Magneto/Distributor
- Part: Breaker Assy
- Part number: ES10357174
- Condition: Failed
- Location: Rt Magneto
- Part time: 290 hours
- Component: Bendix, S6LN21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAGNETO DEVELOPED A LOW EXCESSIVE DROP OF 150 RPM ON GROUND.  CHECKS AT 1600 RPM.  FOUND RT MAG BREAKER ASSY WITH BROKEN CAM FOLLOWER SPRINGLEAF NEXT TO FACTORY ASSY SCREW.  SECOND OCCURRENCE SINCE 1995.  SUSPECT ELTROSYSTEMS FAA PMA LEAF SPRINGS TOO BRITTLE.
